
Advil (IBUPROFEN)
Temporarily relieves minor aches and pains due to: headache, toothache, backache, the common cold, muscular aches, minor pain of arthritis, menstrual cramps, temporarily reduces fever…
Temporarily relieves minor aches and pains due to: headache, toothache, backache, the common cold, muscular aches, minor pain of arthritis, menstrual cramps, temporarily reduces fever…
Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies, and the common cold: runny nose, itchy, watery eyes, itching of the nose or throat,…
Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take: with other drugs containing acetaminophen, more than 6 caplets in 24…
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis temporarily reduces fever…
For relief of occasional sleeplessness when associated with minor aches and pains, helps you fall asleep and stay asleep. Warnings: Allergy alert: Ibuprofen may cause a severe allergic…
Our database comes directly from the FDA's central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA's repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.
Terms of Use | Copyright © 2023. All Rights Reserved.